By Topic

On the structure of linear codes with covering radius two and three

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
R. Struik ; Dept. of Math. & Comput. Sci., Eindhoven Univ. of Technol., Netherlands

We obtain new bounds on l(m,r), the minimum length of a linear code with codimension m and covering radius r. All bounds are derived in a uniform way. We employ results from coding theory, some earlier results on covering codes, and combinatorial arguments. We prove the following bounds: l(6, 2)=13, l(7,2)=19, l(8,2)⩾25, l(9,2)⩾34, l(2m-l,2)⩾2m+1 for m⩾3, l(14,2)⩾182, l(16,2)⩾363, l(18,2)⩾725, l(20,2)⩾1449, l(22,2)⩾2897, l(24,2)⩾5794, l(9,3)⩾17, l(10,3)⩾21, l(12,3)⩾31, l(13,3)⩾38

Published in:

IEEE Transactions on Information Theory  (Volume:40 ,  Issue: 5 )